# SDR CA960723515

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: #2 Engine Fan
- Part time: 56,476 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AIRCRAFT WALK AROUND SEVERE DAMAGE TO THE RIGHT ENGINE FAN BLADES WAS OBSERVED. DAMAGE WAS TO EVERY FIRST STAGE FAN ROTOR BLADES AND TO MOST SECOND STAGE FAN ROTOR AND STATOR BLADES. PRELIMINARY REPORT.
